Please note that eDoc will be permanently shut down in the first quarter of 2021!      Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
Error-correcting codes and neural networks
Authors: Manin, Yuri I.
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Selecta Mathematica
Volume: 24
Issue / Number: 1
Start Page: 521
End Page: 530
Document Type: Article
ID: 736847.0
 
Full text / Content available
Modular forms of real weights and generalised Dedekind symbols
Authors: Manin, Yuri I.
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Research in the Mathematical Sciences
Volume: 5
Issue / Number: 1
Sequence Number of Article: 2
Document Type: Article
ID: 741091.0
 
Full text / Content available
Introduction to the theory of the schemes
Authors: Manin, Yuri I.
Place of Publication: Cham
Publisher: Springer
Date of Publication (YYYY-MM-DD): 2018
Physical Description
(e.g. Total Number of Pages):
 xvi, 205 p.
Title of Series: Moscow lectures
Volume: 1
Document Type: Book
ID: 742928.0
Grothendieck–Verdier duality patterns in quantum algebra
Authors: Manin, Yuri I.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Izvestiya Mathematics
Volume: 81
Issue / Number: 4
Start Page: 818
End Page: 826
Document Type: Article
ID: 734098.0
 
Full text / Content available
Cognition and Complexity
Authors: Manin, Yuri I.
Title of Book: Information and Complexity
Start Page: 338
End Page: 358
Place of Publication: New Jersey
Publisher: World Scientific
Date of Publication (YYYY-MM-DD): 2017
Document Type: InBook
ID: 734314.0
Semantic spaces
Authors: Manin, Yuri I.; Marcolli, Matilde
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Mathematics in Computer Science
Volume: 10
Issue / Number: 4
Start Page: 459
End Page: 477
Document Type: Article
ID: 728050.0
 
Full text / Content available
Local zeta factors and geometries under Spec Z
Authors: Manin, Yuri I.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Izvestiya Mathematics
Volume: 80
Issue / Number: 4
Start Page: 751
End Page: 758
Document Type: Article
ID: 728051.0
 
Full text / Content available
Symbolic dynamics, modular curves, and Bianchi IX cosmologies
Authors: Manin, Yuri I.; Marcolli, Matilde
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Annales DE la Faculté des Sciences DE Toulouse. Mathématiques
Volume: 25
Issue / Number: 2-3
Start Page: 517
End Page: 542
Document Type: Article
ID: 728052.0
 
Full text / Content available
Painlevé VI equations in p-adic time
Authors: Manin, Yuri I.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: P-Adic Numbers, Ultrametric Analysis, and Applications
Volume: 8
Issue / Number: 3
Start Page: 217
End Page: 224
Document Type: Article
ID: 728053.0
 
Full text / Content available
Moduli operad over F1
Authors: Manin, Yuri I.; Marcolli, Matilde
Title of Book: Absolute Arithmetic and F1-Geometry
Start Page: 331
End Page: 361
Place of Publication: Zürich
Publisher: European Mathematical Society
Date of Publication (YYYY-MM-DD): 2016
Document Type: InBook
ID: 728054.0
 
Full text / Content available
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.